A 41-year-old member asked:
Disclaimer

i have athlete and fungus feet but now my heel is itchy and has red bump or rash looking and itchy why?

3 doctor answers
Dr. Grace Torres-hodges
23 years experience Podiatry
Tinea Infection: Athlete's foot (aka foot fungus, aka tinea pedis) can present itself as a rash that is scaly and dry as well as a rash with bumps (raised blisters). The itchy feeling is due to the irritation/inflammation from the fungus infection. It is your body's way of responding.
Answered on Apr 30, 2014
Dr. Vadim Glukh
23 years experience Orthopedic Foot and Ankle Surgery
The same thing: Athletes foot is caused by the fungus and the topical medicine needs to be effective to make it better.
Answered on Dec 22, 2014
1
1 thank
Dr. David Hettinger
36 years experience Podiatry
Acute athlete's foot: The first thing that comes to mind is that this is one of the presentations of acute athlete's foot. Use drying soaks (epsom salts or dilute vinegar) and a topical antifungal... I prefer patients use lotrimin ultra or Lamisil (terbinafine) cream. You can use certain-dry pads or solutions to decrease perspiration. If this doesn't work, see a podiatrist and be sure to inform them of what you have tried already.
Answered on Jun 18, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 23-year-old male asked:
Dr. Yash Khanna
57 years experience Family Medicine
Consult your doctor: It is very difficult for us to say what it may be.Consult your doctor or see a dermatologist.
1
1 thank
A 32-year-old female asked:
Dr. Gurmukh Singh
49 years experience Pathology
? Herpes Zoster: It is not feasible to provide a meaningful opinion without examining you and your symptoms warrant evaluation by a physician. What you describes sugge ... Read More
A 44-year-old male asked:
Dr. Johnnie Alston
15 years experience Podiatry
Allergic reaction: Usually rashes on the top of your feet are casued by some type of allergic reaction or contact dermatits. With your lower legs involved i would rule o ... Read More
13
13 thanks
A 29-year-old female asked:
Dr. Adriana Lopez
9 years experience Obstetrics and Gynecology
HIV: Sounds like you're having some pretty common health annoyances & are worried they're due to HIV. First, the chance of of getting HIV from 1 encoun ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month